Deduction Normalization Theorem for Sette’s Logic and Its Modifications
- Authors: Petrukhin Y.I.1
-
Affiliations:
- Moscow State University, Faculty of Philosophy
- Issue: Vol 74, No 1 (2019)
- Pages: 25-31
- Section: Article
- URL: https://journal-vniispk.ru/0027-1322/article/view/164800
- DOI: https://doi.org/10.3103/S0027132219010054
- ID: 164800
Cite item
Abstract
In this paper we formulate natural deduction systems for Sette’s three-valued paraconsistent logic P1 and some related logics. For presented calculi we prove the soundness, completeness, and normalization theorems.
About the authors
Ya. I. Petrukhin
Moscow State University, Faculty of Philosophy
Author for correspondence.
Email: yaroslav.petrukhin@mail.ru
Russian Federation, Moscow, 119991
Supplementary files
